# SDR USAASB96271

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22890
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE FOUND THE EMERGENCY ESCAPE SLIDE LIGHTS FOR THE FORWARD ENTRY DOOR AND FORWARD SERVICE DOOR BLINKING ON AND OFF.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK IN THE FORWARD CARGO COMPARTMENT FOR THE FORWARD DOOR ESCAPE SLIDE LIGHTS.  OPS CHECK GOOD.  (M)
